Nephrotic syndrome in procainamide induced lupus nephritis

P. Zech, S. Colon, M. Labeeuw, J. Bernheim, N. Blanc-Brunat

Research output: Contribution to journalArticlepeer-review

Abstract

A case of the nephrotic syndrome occurring in a patient with procainamide induced LE is reported. It was associated with bilateral pleural effusions, pericarditis, fever, positive LE cell preparation and a high titer of antinuclear antibodies. No anti-DNA antibodies were found. Renal biopsy showed mesangial proliferation with few IgM and C3 deposits and interstitial infiltrates; electron microscopy revealed subendothelial deposits. Clinical improvement occurred after steroid therapy and there was no recurrence 24 months after withdrawal of prednisone.

Original languageEnglish
Pages (from-to)218-221
Number of pages4
JournalClinical Nephrology
Volume11
Issue number4
StatePublished - 1979

Fingerprint

Dive into the research topics of 'Nephrotic syndrome in procainamide induced lupus nephritis'. Together they form a unique fingerprint.

Cite this